MathSciNet Relay Station
MathSciNet bibliographic data
MR2033162 65R20
Maleknejad, K.; Mahmoudi, Y. Numerical solution of linear Fredholm integral equation by using hybrid Taylor and block-pulse functions. Appl. Math. Comput. 149 (2004), no. 3, 799–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement